U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

every time i try ashwagandha, it works for a few hours, then gives me a headache for the rest of the day, is this normal?

2 doctor answers6 doctors weighed in
Dr. Valencia Porter
Holistic Medicine 21 years experience
No: Ashwagandha (withania somnifera) is an herb that is classified as an adaptogen meaning it helps the body with stress. It is a very safe herb with little side effects that i recommend often for fatigue, poor sleep, and anxiety. However, it is possible that you are having an adverse reaction make sure you are using a standardized extract from a reputable manufacturer and stop using for a while.
Dr. William Nall
Sports Medicine 15 years experience
Probably not: Sounds like ashwagandha is not for you; you are sensitive to it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
A 47-year-old member asked:

How can I decrease my resting heart rate below 70?

2 doctor answers4 doctors weighed in
Dr. Rick Koch
Cardiology 22 years experience
Exercise: Exercise and weight loss . Working out regularly lowers resting heart rate.
A 46-year-old member asked:

How might my migraine headache be treated?

3 doctor answers5 doctors weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Several possibilitie: First identifying triggers in the diet or lifestyle are important as that may abort them altogether. I also suggest chinese medicine and acupuncture as I have seen headaches disappear during treatment. There are also medications that can help a great deal when one starts.. So having several options is very helpful!
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.